Journal of
Economics and International Finance

  • Abbreviation: J. Econ. Int. Finance
  • Language: English
  • ISSN: 2006-9812
  • DOI: 10.5897/JEIF
  • Start Year: 2009
  • Published Articles: 349

Full Length Research Paper

Okun’s law: An asymmetrical approach for Zimbabwe (1991-2018)

Tawanda Farai Keith Pasipanodya
  • Tawanda Farai Keith Pasipanodya
  • Department of Economics, Faculty of Social Studies, University of Zimbabwe, Zimbabwe.
  • Google Scholar


  •  Received: 19 August 2020
  •  Accepted: 09 September 2020
  •  Published: 31 October 2020

How to cite this article

APA /
Pasipanodya, T. F. K. (2020). Okun’s law: An asymmetrical approach for Zimbabwe (1991-2018). Journal of Economics and International Finance, 12(4), 233-240.
Chicago /
Tawanda Farai Keith Pasipanodya  . "Okun’s law: An asymmetrical approach for Zimbabwe (1991-2018)." Journal of Economics and International Finance 12, no. 4 (2020): 233-240.
MLA /
Tawanda Farai Keith Pasipanodya  . "Okun’s law: An asymmetrical approach for Zimbabwe (1991-2018)." Journal of Economics and International Finance 12.4 (2020): 233-240.